Alert archive / New Jersey / Winter Weather Advisories in 2006
Winter Weather Advisory 2, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this winter weather advisory at Jan 2, 2006, 3:15 PM EST for Morris County, Warren County, New Jersey; Northampton County, Pennsylvania. It took effect at Jan 3, 2006, 5:00 AM EST. It was in force for 11 hr.
The area
The counties it named.
The facts
- Issued
- Jan 2, 2006, 3:15 PM EST (20:15 UTC)
- In effect from
- Jan 3, 2006, 5:00 AM EST
- Expired
- Jan 3, 2006, 4:00 PM EST
- In force
- 11 hr
- Issued by
- NWS Philadelphia/Mount Holly
Counties Morris County, NJ, Warren County, NJ, Northampton County, PA
The radar
The Philadelphia radar (KDIX), 108 km from the middle of the area, began a volume at 20:14 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Brookhaven, NY (KOKX), launched 12:00Z, 8.3 hours before the alert went out and 175 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1188 m above ground
- 0-6 km bulk shear
- 68 kt
- 0-1 km storm-relative helicity
- 23 m²/s²
- 0-3 km storm-relative helicity
- 135 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS41 KPHI 022015 WSWPHI URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 315 PM EST MON JAN 2 2006 NJZ001-PAZ054-055-030400- /O.UPG.KPHI.WS.A.0001.060103T0000Z-060103T2300Z/ /O.NEW.KPHI.WS.W.0001.060102T2015Z-060103T2300Z/ SUSSEX-CARBON-MONROE- INCLUDING THE CITIES OF...NEWTON...JIM THORPE...STROUDSBURG 315 PM EST MON JAN 2 2006 ...WINTER STORM WARNING IN EFFECT UNTIL 6 PM EST TUESDAY... THE NATIONAL WEATHER SERVICE HAS ISSUED A WINTER STORM WARNING WHICH IS IN EFFECT UNTIL 6 PM EST TUESDAY. THE WINTER STORM WATCH IS NO LONGER IN EFFECT. RAIN, SLEET AND POSSIBLY A LITTLE WET SNOW WILL CONTINUE THIS EVENING IN THE POCONO REGION OF PENNSYLVANIA AND IN SUSSEX COUNTY, NEW JERSEY. TEMPERATURES WILL FALL SLOWLY OVERNIGHT, CAUSING THE RAIN TO CHANGE TO FREEZING RAIN, ESPECIALLY IN THE HIGHER ELEVATIONS. MORE COLD AIR WILL BE DRAWN DOWN INTO THE REGION ON TUESDAY AND THE MIXED PRECIPITATION IS EXPECTED TO CHANGE TO SNOW. THE SNOW IS FORECAST TO CONTINUE THROUGH MUCH OF TUESDAY AND IT SHOULD TAPER TO SNOW SHOWERS LATE IN THE DAY. DURING THE OVERNIGHT PERIOD THERE COULD BE A SIGNIFICANT ACCUMULATION OF ICE AT SOME LOCATIONS. ROADS AND WALKWAYS MAY BECOME ICE COVERED AND SLIPPERY. ALSO, THE ICE MIGHT BUILD UP ON TREE LIMBS AND UTILITY LINES, RESULTING IN POWER OUTAGES. ON TUESDAY, THE MAIN WEATHER CONCERN IS EXPECTED TO BE SNOW. IT APPEARS AS THOUGH SNOWFALL AMOUNTS OF 3 TO 6 INCHES ARE POSSIBLE ON TOP OF WHATEVER ICE ACCUMULATES OVERNIGHT. IF YOU ARE PLANNING TO TRAVEL IN THE REGION DURING TONIGHT OR TUESDAY, BE SURE TO LEAVE YOURSELF EXTRA TIME TO REACH YOUR DESTINATION. IF POSSIBLE, YOU MAY WANT TO POSTPONE YOUR OUTING UNTIL WEATHER CONDITIONS IMPROVE. THE AREA OF LOW PRESSURE RESPONSIBLE FOR THE PRECIPITATION IS FORECAST TO DEVELOP OVER NORTH CAROLINA THIS EVENING AND IT SHOULD TRACK NORTHWARD ALONG THE DELMARVA PENINSULA TONIGHT. THE LOW IS THEN EXPECTED TO TURN EASTWARD AND INTENSIFY, DRIFTING OUT TO SEA ON TUESDAY. $$ NJZ007-008-030400- /O.NEW.KPHI.WW.Y.0002.060103T1000Z-060103T2300Z/ WARREN-MORRIS- INCLUDING THE CITIES OF...WASHINGTON...MORRISTOWN 315 PM EST MON JAN 2 2006 ...WINTER WEATHER ADVISORY IN EFFECT FROM 5 AM TO 6 PM EST TUESDAY... THE NATIONAL WEATHER SERVICE HAS ISSUED A WINTER WEATHER ADVISORY WHICH IS IN EFFECT FROM 5 AM TO 6 PM EST TUESDAY. RAIN, SLEET AND POSSIBLY A LITTLE WET SNOW WILL CONTINUE THIS EVENING IN WARREN COUNTY AND MORRIS COUNTY. TEMPERATURES WILL REMAIN NEARLY STEADY OVERNIGHT, WITH THE PRECIPITATION EXPECTED TO FALL MAINLY IN THE FORM OF RAIN WITH SOME SLEET. COLDER AIR WILL BE DRAWN DOWN INTO THE REGION ON TUESDAY AND THE MIXED PRECIPITATION IS EXPECTED TO CHANGE TO SNOW DURING THE MORNING. THE SNOW IS FORECAST TO CONTINUE THROUGH MUCH OF TUESDAY AFTERNOON AND IT SHOULD TAPER TO SNOW SHOWERS LATE IN THE DAY. ON TUESDAY IT APPEARS AS THOUGH SNOWFALL AMOUNTS OF 2 TO 4 INCHES ARE POSSIBLE. IF YOU ARE PLANNING TO TRAVEL IN THE REGION ON TUESDAY, BE SURE TO LEAVE YOURSELF EXTRA TIME TO REACH YOUR DESTINATION. IF POSSIBLE, YOU MAY WANT TO POSTPONE YOUR OUTING UNTIL WEATHER CONDITIONS IMPROVE. THE AREA OF LOW PRESSURE RESPONSIBLE FOR THE PRECIPITATION IS FORECAST TO DEVELOP OVER NORTH CAROLINA THIS EVENING AND IT SHOULD TRACK NORTHWARD ALONG THE DELMARVA PENINSULA TONIGHT. THE LOW IS THEN EXPECTED TO TURN EASTWARD AND INTENSIFY, DRIFTING OUT TO SEA ON TUESDAY. $$ IOVINO
3 follow-up statements
000 WWUS41 KPHI 030235 WSWPHI URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 935 PM EST MON JAN 2 2006 NJZ001-PAZ054-055-031100- /O.CON.KPHI.WS.W.0001.000000T0000Z-060103T2300Z/ SUSSEX-CARBON-MONROE- INCLUDING THE CITIES OF...NEWTON...JIM THORPE...STROUDSBURG 935 PM EST MON JAN 2 2006 ...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 6 PM EST TUESDAY... RAIN AND FREEZING RAIN WILL CONTINUE OVERNIGHT IN THE POCONO REGION OF PENNSYLVANIA AND IN SUSSEX COUNTY, NEW JERSEY. MORE COLD AIR WILL BE DRAWN DOWN INTO THE REGION ON TUESDAY AND THE MIXED PRECIPITATION IS EXPECTED TO CHANGE TO SNOW. THE SNOW IS FORECAST TO CONTINUE THROUGH MUCH OF TUESDAY AND IT SHOULD TAPER TO SNOW SHOWERS LATE IN THE DAY. DURING THE OVERNIGHT PERIOD THERE COULD BE A SIGNIFICANT ACCUMULATION OF ICE AT SOME LOCATIONS. ROADS AND WALKWAYS MAY BECOME ICE COVERED AND SLIPPERY. ALSO, THE ICE MIGHT BUILD UP ON TREE LIMBS AND UTILITY LINES, RESULTING IN POWER OUTAGES. ON TUESDAY, THE MAIN WEATHER CONCERN IS EXPECTED TO BE SNOW. IT APPEARS AS THOUGH SNOWFALL AMOUNTS OF 3 TO 6 INCHES ARE POSSIBLE ON TOP OF WHATEVER ICE ACCUMULATES OVERNIGHT. IF YOU ARE PLANNING TO TRAVEL IN THE REGION OVERNIGHT OR ON TUESDAY, BE SURE TO LEAVE YOURSELF EXTRA TIME TO REACH YOUR DESTINATION. IF POSSIBLE, YOU MAY WANT TO POSTPONE YOUR OUTING UNTIL WEATHER CONDITIONS IMPROVE. THE AREA OF LOW PRESSURE RESPONSIBLE FOR THE PRECIPITATION WAS DEVELOPING OVER NORTH CAROLINA THIS EVENING AND IT SHOULD TRACK NORTHWARD ALONG THE DELMARVA PENINSULA OVERNIGHT. THE LOW IS THEN EXPECTED TO TURN EASTWARD AND INTENSIFY, DRIFTING OUT TO SEA ON TUESDAY. $$ NJZ007-008-031100- /O.CON.KPHI.WW.Y.0002.060103T1000Z-060103T2300Z/ WARREN-MORRIS- INCLUDING THE CITIES OF...WASHINGTON...MORRISTOWN 935 PM EST MON JAN 2 2006 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT FROM 5 AM TO 6 PM EST TUESDAY... RAIN AND POSSIBLY A LITTLE SLEET WILL CONTINUE OVERNIGHT IN WARREN COUNTY AND MORRIS COUNTY. COLDER AIR WILL BE DRAWN DOWN INTO THE REGION ON TUESDAY AND THE MIXED PRECIPITATION IS EXPECTED TO CHANGE TO SNOW DURING THE MORNING. THE SNOW IS FORECAST TO CONTINUE THROUGH MUCH OF TUESDAY AFTERNOON AND IT SHOULD TAPER TO SNOW SHOWERS LATE IN THE DAY. ON TUESDAY IT APPEARS AS THOUGH SNOWFALL AMOUNTS OF 2 TO 4 INCHES ARE POSSIBLE. IF YOU ARE PLANNING TO TRAVEL IN THE REGION ON TUESDAY, BE SURE TO LEAVE YOURSELF EXTRA TIME TO REACH YOUR DESTINATION. IF POSSIBLE, YOU MAY WANT TO POSTPONE YOUR OUTING UNTIL WEATHER CONDITIONS IMPROVE. THE AREA OF LOW PRESSURE RESPONSIBLE FOR THE PRECIPITATION WAS DEVELOPING OVER NORTH CAROLINA THIS EVENING AND IT SHOULD TRACK NORTHWARD ALONG THE DELMARVA PENINSULA OVERNIGHT. THE LOW IS THEN EXPECTED TO TURN EASTWARD AND INTENSIFY, DRIFTING OUT TO SEA ON TUESDAY. $$ IOVINO
000 WWUS41 KPHI 030921 WSWPHI URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 421 AM EST TUE JAN 3 2006 NJZ001-PAZ054-055-031730- /O.CON.KPHI.WS.W.0001.000000T0000Z-060103T2300Z/ SUSSEX-CARBON-MONROE- INCLUDING THE CITIES OF...NEWTON...JIM THORPE...STROUDSBURG 421 AM EST TUE JAN 3 2006 ...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 6 PM EST THIS AFTERNOON... A WINTER STORM WARNING REMAINS IN EFFECT UNTIL 6 PM EST THIS AFTERNOON. A WINTRY MIX OF PRECIPITATION WILL CONTINUE OVER THE AREA THIS MORNING...THEN WILL TAPER OFF AND END THIS AFTERNOON. AT HIGHER ELEVATIONS...THE PRECIPITATION WILL BE MAINLY SNOW AND MAY ACCUMULATE 4 TO 8 INCHES BEFORE ENDING. LOWER ELEVATIONS WILL SEE A MIX OF SNOW, SLEET AND FREEZING RAIN WITH LESSER ACCUMULATIONS OF 2 TO 4 INCHES. THE WINTRY PRECIPITATION WILL BE ACCOMPANIED BY NORTHEAST WINDS GUSTING UP TO 30 MPH. VISIBILITY MAY BE VERY LIMITED AT TIMES AND ROADS WILL LIKELY BECOME SNOW-COVERED...ESPECIALLY AT HIGHER ELEVATIONS. IF YOU ARE PLANNING TO TRAVEL IN THE REGION TODAY...BE SURE TO LEAVE YOURSELF EXTRA TIME TO REACH YOUR DESTINATION. YOU MAY WANT TO POSTPONE YOUR OUTING UNTIL WEATHER CONDITIONS IMPROVE. THE AREA OF LOW PRESSURE RESPONSIBLE FOR THE PRECIPITATION WAS DEVELOPING EAST OF THE DELMARVA PENINSULA EARLY THIS MORNING. THE LOW WILL TRACK SLOWLY NORTHEAST OFF THE NEW JERSEY COAST THROUGH TODAY. $$ PAZ062-031730- /O.EXA.KPHI.WW.Y.0002.060103T1000Z-060103T2300Z/ NORTHAMPTON- INCLUDING THE CITIES OF...BETHLEHEM...EASTON 421 AM EST TUE JAN 3 2006 ...WINTER WEATHER ADVISORY IN EFFECT UNTIL 6 PM EST THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS ISSUED A WINTER WEATHER ADVISORY...WHICH IS IN EFFECT UNTIL 6 PM EST THIS AFTERNOON. A WINTRY MIX OF PRECIPITATION WILL DEVELOP OVER THE AREA THIS MORNING...ESPECIALLY AT HIGHER ELEVATIONS...THEN WILL TAPER OFF AND END THIS AFTERNOON. AT HIGHER ELEVATIONS...A MIX OF SNOW, SLEET AND FREEZING RAIN MAY ACCUMULATE 1 TO 3 INCHES BEFORE ENDING. LOWER ELEVATIONS SHOULD SEE MOSTLY RAIN...WITH SOME SNOW POSSIBLY MIXING IN BUT RESULTING IN LITTLE IF ANY ACCUMULATION. THE WINTRY PRECIPITATION WILL BE ACCOMPANIED BY NORTHEAST WINDS GUSTING UP TO 30 MPH. VISIBILITY MAY BE VERY LIMITED AT TIMES AND ROADS MAY BECOME SNOW-COVERED AT HIGHER ELEVATIONS. IF YOU ARE PLANNING TO TRAVEL IN THE AFFECTED AREAS TODAY... BE SURE TO LEAVE YOURSELF EXTRA TIME TO REACH YOUR DESTINATION. YOU MAY WANT TO POSTPONE YOUR OUTING UNTIL WEATHER CONDITIONS IMPROVE. THE AREA OF LOW PRESSURE RESPONSIBLE FOR THE PRECIPITATION WAS DEVELOPING EAST OF THE DELMARVA PENINSULA EARLY THIS MORNING. THE LOW WILL TRACK SLOWLY NORTHEAST OFF THE NEW JERSEY COAST THROUGH TODAY. $$ NJZ007-008-031730- /O.CON.KPHI.WW.Y.0002.060103T1000Z-060103T2300Z/ WARREN-MORRIS- INCLUDING THE CITIES OF...WASHINGTON...MORRISTOWN 421 AM EST TUE JAN 3 2006 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 6 PM EST THIS AFTERNOON... A WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 6 PM EST THIS AFTERNOON. A WINTRY MIX OF PRECIPITATION WILL DEVELOP OVER THE AREA THIS MORNING...ESPECIALLY AT HIGHER ELEVATIONS...THEN WILL TAPER OFF AND END THIS AFTERNOON. AT HIGHER ELEVATIONS...A MIX OF SNOW, SLEET AND FREEZING RAIN MAY ACCUMULATE 1 TO 3 INCHES BEFORE ENDING. LOWER ELEVATIONS SHOULD SEE MOSTLY RAIN...WITH SOME SNOW POSSIBLY MIXING IN BUT RESULTING IN LITTLE IF ANY ACCUMULATION. THE WINTRY PRECIPITATION WILL BE ACCOMPANIED BY NORTHEAST WINDS GUSTING UP TO 30 MPH. VISIBILITY MAY BE VERY LIMITED AT TIMES AND ROADS MAY BECOME SNOW-COVERED AT HIGHER ELEVATIONS. IF YOU ARE PLANNING TO TRAVEL IN THE AFFECTED AREAS TODAY... BE SURE TO LEAVE YOURSELF EXTRA TIME TO REACH YOUR DESTINATION. YOU MAY WANT TO POSTPONE YOUR OUTING UNTIL WEATHER CONDITIONS IMPROVE. THE AREA OF LOW PRESSURE RESPONSIBLE FOR THE PRECIPITATION WAS DEVELOPING EAST OF THE DELMARVA PENINSULA EARLY THIS MORNING. THE LOW WILL TRACK SLOWLY NORTHEAST OFF THE NEW JERSEY COAST THROUGH TODAY. $$ AMC
000 WWUS41 KPHI 031720 AAA WSWPHI URGENT - WINTER WEATHER MESSAGE...UPDATED NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 1220 PM EST TUE JAN 3 2006 PAZ054-055-031830- /O.CAN.KPHI.WS.W.0001.000000T0000Z-060103T2300Z/ CARBON-MONROE- INCLUDING THE CITIES OF...JIM THORPE...STROUDSBURG 1220 PM EST TUE JAN 3 2006 ...WINTER STORM WARNING IS CANCELLED... WITH THE WIDESPREAD WINTRY MIX TAPERING OFF, THE WINTER STORM WARNING HAS BEEN CANCELLED. AREAS OF LIGHT SNOW AND SLEET ARE STILL POSSIBLE THIS AFTERNOON, BUT LITTLE ACCUMULATION IS ANTICIPATED. STORM TOTAL ACCUMULATIONS ARE EXPECTED TO REMAIN IN THE 4 TO 8 INCH RANGE ACROSS THE HIGHER ELEVATIONS WITH 2 TO 4 INCHES ACROSS LOWER ELEVATIONS. NORTHEAST WINDS GUSTING UP TO 30 MPH WILL CONTINUE THROUGH THE AFTERNOON. $$ PAZ062-031830- /O.CAN.KPHI.WW.Y.0002.000000T0000Z-060103T2300Z/ NORTHAMPTON- INCLUDING THE CITIES OF...BETHLEHEM...EASTON 1220 PM EST TUE JAN 3 2006 ...WINTER WEATHER ADVISORY IS CANCELLED... WITH THE THREAT OF FREEZING RAIN COMING TO AN END, THE WINTER WEATHER ADVISORY HAS BEEN CANCELLED. AREAS OF LIGHT SNOW...SLEET...AND RAIN ARE STILL POSSIBLE THIS AFTERNOON, BUT NO ACCUMULATION IS EXPECTED. NORTHEAST WINDS GUSTING UP TO 30 MPH WILL CONTINUE THROUGH THE AFTERNOON. $$ NJZ001-032100- /O.EXT.KPHI.WS.W.0001.000000T0000Z-060103T2100Z/ SUSSEX- INCLUDING THE CITY OF...NEWTON 1220 PM EST TUE JAN 3 2006 ...WINTER STORM WARNING NOW IN EFFECT UNTIL 4 PM EST THIS AFTERNOON... THE WINTER STORM WARNING IS NOW IN EFFECT UNTIL 4 PM EST THIS AFTERNOON. A WINTRY MIX OF PRECIPITATION WILL CONTINUE OVER THE AREA EARLY THIS AFTERNOON...THEN WILL TAPER OFF TOWARD THE END OF THE DAY. AT THE HIGHER ELEVATIONS...THE PRECIPITATION WILL BE MAINLY SNOW WHERE TOTAL SNOW ACCUMULATIONS OF 4 TO 8 INCHES IS EXPECTED. THE LOWER ELEVATIONS WILL SEE A MIX OF SNOW AND SLEET...AND POSSIBLY SOME RAIN. ACCUMULATIONS HERE WILL BE LESS WITH ONLY 2 TO 4 INCHES EXPECTED. THE WINTRY PRECIPITATION WILL BE ACCOMPANIED BY NORTHEAST WINDS GUSTING UP TO 30 MPH. IF YOU ARE PLANNING TO TRAVEL IN THE REGION THIS AFTERNOON...BE SURE TO LEAVE YOURSELF EXTRA TIME TO REACH YOUR DESTINATION. THE AREA OF LOW PRESSURE RESPONSIBLE FOR THE PRECIPITATION WAS EAST OF THE DELMARVA PENINSULA THIS AFTERNOON. THE LOW WILL TRACK FURTHER OFFSHORE TONIGHT TAKING THE PRECIPITATION WITH IT. $$ NJZ007-008-032100- /O.EXT.KPHI.WW.Y.0002.000000T0000Z-060103T2100Z/ WARREN-MORRIS- INCLUDING THE CITIES OF...WASHINGTON...MORRISTOWN 1220 PM EST TUE JAN 3 2006 ...WINTER WEATHER ADVISORY NOW IN EFFECT UNTIL 4 PM EST THIS AFTERNOON... A WINTRY MIX OF PRECIPITATION WILL CONTINUE OVER THE AREA EARLY THIS AFTERNOON...THEN WILL TAPER OFF TOWARD THE END OF THE DAY. ADDITIONAL ACCUMULATIONS OF AROUND 1 INCH IS EXPECTED. THIS WILL RESULT IN STORM TOTAL ACCUMULATIONS OF 2 TO 4 INCHES...MAINLY ACROSS THE HIGHER TERRAIN. THE WINTRY PRECIPITATION WILL BE ACCOMPANIED BY NORTHEAST WINDS GUSTING UP TO 30 MPH. IF YOU ARE PLANNING TO TRAVEL IN THE REGION THIS AFTERNOON...BE SURE TO LEAVE YOURSELF EXTRA TIME TO REACH YOUR DESTINATION. THE AREA OF LOW PRESSURE RESPONSIBLE FOR THE PRECIPITATION WAS EAST OF THE DELMARVA PENINSULA THIS AFTERNOON. THE LOW WILL TRACK FURTHER OFFSHORE TONIGHT TAKING THE PRECIPITATION WITH IT. $$ KRUZDLO
What forecasters said that day
The local office's own words before this winter weather advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this winter weather advisory went out at Jan 2, 12:30 PM EST, 2 hours 45 minutes earlier.
Area forecast discussion, Jan 2, 12:30 PM EST, 2 hours 45 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1230 PM EST MON JAN 2 2006
.UPDATE (THIS AFTERNOON)...
MORNING UPDATE IS COMPLETE. THE SPS DISCUSSING THE WINTER STORM HAS
BEEN REFRESHED. THE SPS CONCERNING TIDAL FLOODING ALONG THE DE COAST
REMAINS VALID THROUGH 500 PM. AN UPDATE CAN BE EXPECTED WITH THE
AFTERNOON PACKAGE. THE CFW HAS ALSO BEEN UPDATED WITH SOME NEW MLLW
NUMBERS. LASTLY, A WSW WENT OUT CANCELING THE WINTER WEATHER
ADVISORY FOR OUR NWRN ZONES. A WATCH IS STILL IN EFFECT FOR TONIGHT
THROUGH TOMORROW FOR THIS SAME REGION.
WEATHER-WISE, TEMPERATURES HAVE INCREASED TO ABOVE FREEZING ACROSS
THE POCONOS AND NWRN NJ. THE THREAT OF FREEZING HAS DIMINISHED. THE
RAIN THIS AFTERNOON STILL COULD MIX WITH SLEET AT TIMES, BUT NOTHING
SIGNIFICANT IS EXPECTED.
&&
.PHI WATCHES/WARNINGS/ADVISORIES...
PA...WINTER STORM WATCH FOR PAZ054-055 FROM 7 PM TONIGHT TO 6
PM TUESDAY.
NJ...WINTER STORM WATCH FOR NJZ001 FROM 7 PM TODAY TO 6 PM
TUESDAY.
...COASTAL FLOOD WATCH FOR NJZ012>014-020-022>027 FROM 8 AM
TUESDAY TO MIDNIGHT WEDNESDAY.
DE...NONE.
MD...NONE.
MARINE...SMALL CRAFT ADVISORY FOR ANZ430 FROM 4 PM TODAY TO 4 AM
WEDNESDAY.
...GALE WARNING FOR ANZ431-450>455 FROM NOON TUESDAY TO 4 AM
WEDNESDAY.
...SMALL CRAFT ADVISORY FOR ANZ431-450>455 FROM 4 PM TODAY TO
NOON TUESDAY.
&&
.SHORT TERM (TODAY THROUGH TUESDAY NIGHT)...
WELCOME TO 2006...JUST AS BUSY AS 2005. THE 00Z RUN OF 24 HR AGO IS
QUITE DIFFERENT THAN THE 12Z SUNDAY RUN, AS WELL AS THE CURRENT 00Z
RUN, IN THAT PRECIPITATION IS DELAYED THIS MORNING. CURRENT RADAR
TRENDS SHOW THAT WHAT WAS A WARM ADVECTION BAND OF PRECIPITATION,
PROBABLY MOSTLY ALOFT, DISSIPATING OVER CENTRAL AND NORTHERN PA. IT
LOOKS LIKE WE WILL HAVE TO WAIT FOR BETTER LIFT WHICH WILL ARRIVE
LATER THIS MORNING NORTH AND WEST, SPREADING IN EVERYWHERE BY EARLY
AFTERNOON. ITS THE NORTHERN AREAS THAT ARE STILL OF CONCERN AT THIS
TIME. THE CURRENT WATCH THAT WE ARE CARRYING WILL HAVE TO BE
ADJUSTED WE OPTED TO CONTINUE THE MENTION OF SOME MIXED
PRECIPITATION (INCLUDING FREEZING RAIN) AT THE START, AS HIGHER
ELEVATION TEMPERATURES MAY STILL BE AT OR JUST BELOW FREEZING AT
ONSET AROUND 15Z OR SO. SO, WE WILL UPGRADE THE WATCH TO A WINTER
WEATHER ADVISORY FOR THE COUNTIES OF CARBON AND MONROE IN PA, AND
SUSSEX NJ. I STILL HARBOR DOUBTS THAT TEMPERATURES WILL WARM AS MUCH
AS MOS IS PORTRAYING, I.E. UPPER 30S, AND IF IT IS ONLY MID 30S THIS
AFTERNOON, THEN DYNAMIC COOLING DUE TO MODERATE OR GREATER
PRECIPITATION INTENSITY IS LIKELY TO CONTRIBUTE TO SURFACE COOLING
TO THE FREEZING MARK TONIGHT, AS WELL AS MIXING IN SOME SNOW AND
SLEET. WITH PRECIPITATION AMOUNTS WELL ABOVE 1/4 INCH, IT IS
POSSIBLE THAT WE COULD REACH WARNING CRITERIA FOR ICE TONIGHT INTO
TUESDAY MORNING, SO WE ADJUSTED THE TIMING OF THE WINTER STORM WATCH
TO TONIGHT THROUGH TUESDAY. SPEAKING OF TUESDAY, THE MODELS ARE
CONSISTENT IN SHOWING COOLING THROUGH A DEEP LAYER OVER OUR
NORTHERN ZONES AS THE STORM DEPARTS, WITH GOOD LIFT OVER THE
NORTHERN ZONES (LIKELY DRAWING ON TERRAIN EFFECTS) CONTRIBUTING TO A
CHANGEOVER TO SNOW, WITH POSSIBLY SIGNIFICANT SNOW AMOUNTS. HPCS
WINTER WEATHER DESKS GUIDANCE SHOWS HEFTY AMOUNTS THUS, THE
ABOVE-MENTIONED WATCH CONTINUATION THROUGH TUESDAY. FURTHER SOUTH,
ADVISORY AMOUNTS MAY BE REACHED, BUT THIS WILL HAVE TO BE ADDRESSED
BY LATER SHIFTS, AND WE WILL ONLY ISSUE A GENERALIZED SPECIAL
WEATHER STATEMENT FOR NORTH, CENTRAL, AND SOUTH ZONES (EXCLUDING THE
FAR NORTH WITH ADVISORY/WATCH INFORMATION ELSEWHERE IN THE WSW).
THEN, NO CHANGE TO TUESDAY NIGHT.
MOS TEMPERATURES WERE GENERALLY FOLLOWED, WITH THE EXCEPTION NOTED
ABOVE FOR TODAY.
&&
.LONG TERM (WEDNESDAY THROUGH SUNDAY)...
WELL, THERE JUST WASNT A WHOLE LOTTA TIME TO ATTEND TO THE
SPECIFICS OF THE LONG TERM GRIDS. SO, EXCEPT FOR SOME COLLABORATION
TWEAKS, WE FOLLOWED ALONG WITH THE PREVIOUS PROGRAM. WE DID MAKE A
FEW CHANGES ON TEMPERATURES BASED ON THE LATEST GFSX MOS INFORMATION.
&&
.AVIATION...
HIGH LEVEL CLOUDS COVER A GOOD PORTION OF THE CWA EARLY THIS
MORNING, WITH GENERALLY GOOD VSBYS EXCEPT AT RDG WHICH IS AT 4SM IN
BR AT PRESS TIME. CONDITIONS WILL GRADUALLY DETERIORATE STARTING IN
THE MID MORNING HOURS AS LOWER CLOUDS AND PRECIPITATION MOVE INTO
THE AREA. ONCE PRECIPITATION STARTS, IFR CONDITIONS SHOULD PREVAIL
INTO TUESDAY AS A RATHER STRONG LOW PRESSURE SYSTEM MOVES EAST
TOWARD THE REGION, THEN SLOWLY NORTHEAST AWAY FROM THE REGION LATE
TUESDAY AND WEDNESDAY.
&&
.MARINE...
WINDS AND SEAS ARE QUIET RIGHT NOW BUT THAT WILL CHANGE LATER TODAY
AS LOW PRESSURE FORMS ALONG THE MID-ATLANTIC COAST, STRENGTHENS,
THEN MERGES WITH ANOTHER LOW FROM THE MIDWEST TONIGHT. SMALL CRAFT
ADVISORIES HAVE BEEN CONTINUED ALONG THE COAST AND THE ENTIRE
DELAWARE BAY BEGINNING AT 21Z TODAY, WITH GALE WARNINGS FOR THE
OCEAN AND LOWER DELAWARE BAY BEGINNING AT 17Z TUESDAY AS WINDS PICK
UP AS LOW STRENGTHENS AND MOVES AWAY FROM THE REGION. BRIEF RESPITE
ON TAP FOR WEDNESDAY BEFORE THE NEXT SYSTEM MOVES IN FROM THE WEST
ON THURSDAY.
&&
.COAST...
AS THE LOW PRESSURE SYSTEM MOVES IN FROM THE WEST AND REDEVELOPS
ALONG THE MID ATLANTIC COAST, SE WINDS WILL GRADUALLY GO TO E, THEN
NE, AND EVENTUALLY TO N BY EARLY WEDNESDAY. THESE WINDS WILL HELP
PUSH TIDAL DEPARTURES TO 1 1/2 TO 3 FT ABOVE NORMAL BY TUESDAY
MORNING, PRODUCING WIDESPREAD MINOR TIDAL FLOODING, WITH POCKETS OF
MODERATE FLOODING AT AND NORTH OF ATLANTIC CITY. TUESDAY MORNINGS
HIGH TIDE CYCLE OCCURS BETWEEN 930 AND 1130 AM ON THE NEW JERSEY AND
DELAWARE COASTS. THIS IS THE HIGHER OF THE TWO HIGH TIDES. A COASTAL
FLOOD WATCH HAS BEEN ISSUED FOR TUESDAY MORNING THROUGH TUESDAY
EVENING FOR NEW JERSEY. DELAWARE IS NOT INCLUDED IN THE WATCH SINCE
IT LOOKS LIKE ONLY MINOR COASTAL FLOODING WILL THERE.
&&
.HYDROLOGY...
IT WAS DECIDED TO NOT ISSUE A FLOOD WATCH AT THIS TIME, WITH EVENT
QUANTITATIVE PRECIPITATION AMOUNTS OF 3/4 TO 1 1/2 INCHES, WHICH IS
SOMEWHAT LOWER THAN THE GENERAL 2 INCHES FOR 3 HOUR FLASH FLOOD
GUIDANCE. HEADWATER GUIDANCE IS A BIT LOWER THAN THIS, BUT THE
PROLONGED DURATION OF THE EVENT WILL HOPEFULLY PRECLUDE ANY
SIGNIFICANT FLOODING PROBLEMS. ONE CAVEAT IS THE POSSIBILITY OF
CONVECTION FOR OUR CENTRAL AND SOUTHERN ZONES, AS COLDER AIR MOVING
OVER WARMER LOW LAYERS COULD GENERATE SOME SLANTWISE CONVECTION.
HOPEFULLY, NO STATIONARY HIGHER LEVEL REFLECTIVITIES WILL SET UP
ALONG STATIONARY BOUNDARIES IF THEY DO, WATCH OUT. WE WILL ADD A
MENTION OF LOCALIZED FLOODING INTO THE GENERALIZED SPECIAL WEATHER
STATEMENT FOR THE CENTRAL AND SOUTHERN ZONES.
&&
SHORT TERM.../
LONG TERM.../GIGI
AVIATION/MARINE/COASTAL FLOODING...MIKETTA
HYDROLOGY.../Hazardous weather outlook, Jan 2, 5:05 AM EST, 10 hours 10 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 505 AM EST MON JAN 2 2006 ANZ430-431-450>455-DEZ001>004-MDZ008-012-015-019-020-NJZ001- 007>010-012>027-PAZ054-055-060>062-067>071-031000- DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- NEW CASTLE-KENT DE-INLAND SUSSEX-DELAWARE BEACHES-CECIL-KENT MD- QUEEN ANNES-TALBOT-CAROLINE-SUSSEX-WARREN-MORRIS-HUNTERDON- SOMERSET-MIDDLESEX-WESTERN MONMOUTH-EASTERN MONMOUTH-MERCER-SALEM- GLOUCESTER-CAMDEN-NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND- ATLANTIC-CAPE MAY-ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC- COASTAL OCEAN-SOUTHEASTERN BURLINGTON-CARBON-MONROE-BERKS-LEHIGH- NORTHAMPTON-CHESTER-MONTGOMERY-BUCKS-DELAWARE-PHILADELPHIA- 505 AM EST MON JAN 2 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN PENNSYLVANIA, DELAWARE, THE NORTHERN MARYLAND EASTERN SHORE AND NEW JERSEY, EXCLUDING THE FIVE NORTHEAST COUNTIES. .DAY ONE...TODAY AND TONIGHT A WINTER WEATHER ADVISORY IS IN EFFECT INTO THIS AFTERNOON FOR CARBON AND MONROE COUNTIES IN PENNSYLVANIA AND SUSSEX COUNTY NEW JERSEY. A WINTER STORM WATCH IS IN EFFECT FOR THESE SAME AREAS TONIGHT FOR FREEZING RAIN SNOW AND SLEET. HEAVY RAIN AND SOME THUNDERSTORMS THIS AFTERNOON AND TONIGHT COULD CAUSE LOCALIZED FLOODING OVER SOUTHEASTERN PENNSYLVANIA, CENTRAL AND SOUTHERN NEW JERSEY, DELAWARE, AND NORTHEASTERN MARYLAND. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY A WINTER STORM WATCH CONTINUES IN EFFECT FOR CARBON AND MONROE COUNTIES IN PENNSYLVANIA AND SUSSEX COUNTY NEW JERSEY FOR TUESDAY FOR FREEZING RAIN AND SNOW CHANGING TO SNOW. LESSER SNOW AMOUNTS ARE LIKELY OVER AREAS JUST TO THE SOUTH OF THE ABOVE MENTIONED AREA IN EASTERN PENNSYLVANIA AND NORTHERN NEW JERSEY TUESDAY. A COASTAL FLOOD WATCH IS IN EFFECT FROM TUESDAY MORNING THROUGH TUESDAY EVENING ALONG THE NEW JERSEY COAST. A GALE WARNING IS IN EFFECT FOR THE COASTAL WATERS TUESDAY AFTERNOON AND TUESDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTERS MAY BE NEEDED OVER NORTHERN AREAS TONIGHT AND TUESDAY TO REPORT SNOW AND ICE ACCUMULATIONS. ELSEWHERE, IT WOULD BE APPRECIATED IF SPOTTERS COULD REPORT ON RAIN AMOUNTS IN ANY SCATTERED STRONG THUNDERSTORMS AND AREAS OF HEAVY RAIN THIS AFTERNOON AND TONIGHT.
In the hours before
Special weather statement, Jan 2, 10:05 AM EST, 5 hours 10 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 1005 AM EST MON JAN 2 2006 DEZ002>004-MDZ012-015-019-020-NJZ021>025-022215- KENT DE-INLAND SUSSEX-DELAWARE BEACHES-KENT MD-QUEEN ANNES- TALBOT-CAROLINE-CUMBERLAND-ATLANTIC-CAPE MAY- ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC- INCLUDING THE CITIES OF...DOVER...GEORGETOWN...REHOBOTH BEACH... CHESTERTOWN...CENTREVILLE...EASTON...DENTON...MILLVILLE... HAMMONTON...CAPE MAY COURT HOUSE...OCEAN CITY...ATLANTIC CITY 1005 AM EST MON JAN 2 2006 | ...ANOTHER STORM SYSTEM WILL YIELD HEAVY RAIN AT TIMES TODAY THROUGH TUESDAY... LOW PRESSURE OVER WESTERN ILLINOIS WILL MOVE EASTWARD THROUGH THE OHIO VALLEY TODAY. THIS LOW WILL REACH THE MID ATLANTIC COAST EARLY TUESDAY AND THEN INTENSIFY OFFSHORE LATER TUESDAY. THIS WEATHER SYSTEM IS EXPECTED TO PRODUCE HIGHER PRECIPITATION TOTALS THAN THE STORM WE EXPERIENCED DURING THIS PAST WEEKEND WITH STORM TOTAL AMOUNTS NEARING ONE INCH. THE PRECIPITATION WILL OVERSPREAD NORTHEASTERN MARYLAND, CENTRAL AND SOUTHERN DELAWARE, AND SOUTHEASTERN NEW JERSEY THIS AFTERNOON AND BE HEAVY AT TIMES LATER THIS AFTERNOON AND TONIGHT. PONDING OF WATER ON ROADS AND LOW SPOTS IS LIKELY, ALONG WITH SIGNIFICANT WITHIN BANKS RISES ON AREA STREAMS AND CREEKS AND POOR-DRAINAGE FLOODING. THERE COULD EVEN BE A FEW THUNDERSTORMS WHICH WOULD LOCALLY ENHANCE PRECIPITATION AMOUNTS, POSSIBLY RESULTING IN LOCALIZED ROAD AND STREAM FLOODING. MOTORISTS SHOULD BE ALERT TO THE POSSIBILITY OF SLOPPY AND SLIPPERY TRAVEL ON WET ROADS TODAY THROUGH TUESDAY. STAY TUNED TO LOCAL MEDIA OR NOAA WEATHER RADIO ALL HAZARDS FOR THE LATEST INFORMATION ON THIS IMPENDING STORM. NJZ007>010-012-013-015-PAZ060>062-067>069-022215- WARREN-MORRIS-HUNTERDON-SOMERSET-MIDDLESEX-WESTERN MONMOUTH- MERCER-BERKS-LEHIGH-NORTHAMPTON-CHESTER-MONTGOMERY-BUCKS- INCLUDING THE CITIES OF...WASHINGTON...MORRISTOWN...FLEMINGTON... SOMERVILLE...NEW BRUNSWICK...FREEHOLD...TRENTON...READING... ALLENTOWN...BETHLEHEM...EASTON...WEST CHESTER...NORRISTOWN... DOYLESTOWN 1005 AM EST MON JAN 2 2006 ...ANOTHER STORM SYSTEM WITH RAIN HEAVY AT TIMES THIS AFTERNOON AND TONIGHT AND WINTRY WEATHER LATER TONIGHT AND ESPECIALLY TUESDAY... LOW PRESSURE OVER WESTERN ILLINOIS WILL MOVE EASTWARD THROUGH THE OHIO VALLEY TODAY. THIS LOW WILL REACH THE MID ATLANTIC COAST EARLY TUESDAY AND THEN INTENSIFY OFFSHORE LATER TUESDAY. THIS WEATHER SYSTEM IS EXPECTED TO PRODUCE HIGHER PRECIPITATION TOTALS THAN THE STORM WE EXPERIENCED DURING THIS PAST WEEKEND WITH STORM TOTAL AMOUNTS OF AROUND AN INCH AND A HALF. THE PRECIPITATION WILL ARRIVE THIS AFTERNOON ACROSS EASTERN PENNSYLVANIA AND NORTHERN AND CENTRAL NEW JERSEY. IT WILL MOST LIKELY START AS RAIN, BUT A MIX OF SNOW AND POSSIBLY SLEET IS NOT OUT OF THE QUESTION OVER THE LEHIGH VALLEY AND THE INTERSTATE 80 CORRIDOR OF NEW JERSEY. IT IS THEN FORECAST TO BE RAIN...OR CHANGE TO MAINLY RAIN NORTH...DURING THE LATE AFTERNOON AND CONTINUE INTO THE EARLY EVENING. SOME COLDER AIR WILL FILTER IN BEHIND THE STORM AND CHANGE THE PRECIPITATION BACK TO A WINTRY MIX LATE TONIGHT OR TUESDAY MORNING, AND COULD CHANGE OVER TO SNOW BY TUESDAY AFTERNOON AND TAPER OFF BY TUESDAY EVENING. ACCUMULATIONS TUESDAY COULD TOTAL 2 TO 4 INCHES IN THE INTERSTATE 80 AND 78 CORRIDORS DOWN TO AN INCH OR SO IN THE ROUTE 1 CORRIDOR. IN ADDITION, RAIN WILL BE HEAVY AT TIMES LATER THIS AFTERNOON AND TONIGHT AND THERE COULD EVEN BE A THUNDERSTORM. PONDING OF WATER ON ROADS AND LOW SPOTS IS LIKELY, ALONG WITH SIGNIFICANT WITHIN BANKS RISES ON AREA STREAMS AND CREEKS AND POOR-DRAINAGE FLOODING. MOTORISTS SHOULD BE ALERT TO THE POSSIBILITY OF SLIPPERY TRAVEL IN ANY OF THE AREAS WHERE THE PRECIPITATION BEGINS AS SNOW OR SLEET. FURTHERMORE, ROAD CONDITIONS MAY DETERIORATE IN SOME AREAS TONIGHT AND MOST AREAS DURING TUESDAY AS THE COLDER AIR ARRIVES, ESPECIALLY ACROSS THE LEHIGH VALLEY AND NORTHWESTERN NEW JERSEY. BE PREPARED FOR THE POSSIBILITY OF SIGNIFICANT DISRUPTIONS TO TRAVEL TONIGHT AND ESPECIALLY TUESDAY, AND MAKE APPROPRIATE PLANS AHEAD OF TIME. STAY TUNED TO LOCAL MEDIA OR NOAA WEATHER RADIO ALL HAZARDS FOR THE LATEST INFORMATION ON THIS IMPENDING STORM. DEZ001-MDZ008-NJZ014-016>020-026-027-PAZ070-071-022215- NEW CASTLE-CECIL-EASTERN MONMOUTH-SALEM-GLOUCESTER-CAMDEN- NORTHWESTERN BURLINGTON-OCEAN-COASTAL OCEAN- SOUTHEASTERN BURLINGTON-DELAWARE-PHILADELPHIA- INCLUDING THE CITIES OF...WILMINGTON...ELKTON...SANDY HOOK... PENNSVILLE...GLASSBORO...CAMDEN...CHERRY HILL...MOORESTOWN... MOUNT HOLLY...JACKSON...LONG BEACH ISLAND... WHARTON STATE FOREST...MEDIA 1005 AM EST MON JAN 2 2006 ...ANOTHER STORM SYSTEM WITH RAIN HEAVY AT TIMES LATER THIS AFTERNOON THROUGH TONIGHT WITH RAIN POSSIBLY ENDING AS SNOW TUESDAY... LOW PRESSURE OVER WESTERN ILLINOIS WILL MOVE EASTWARD THROUGH THE OHIO VALLEY TODAY. THIS LOW WILL REACH THE MID ATLANTIC COAST EARLY TUESDAY AND THEN INTENSIFY OFFSHORE LATER TUESDAY. THIS WEATHER SYSTEM IS EXPECTED TO PRODUCE HIGHER PRECIPITATION TOTALS THAN THE STORM WE EXPERIENCED DURING THIS PAST WEEKEND WITH STORM TOTAL AMOUNTS AROUND AN INCH AND A HALF. THE PRECIPITATION WILL ARRIVE THIS AFTERNOON ACROSS SOUTHEASTERN PENNSYLVANIA AND CENTRAL NEW JERSEY. SOME COLDER AIR WILL FILTER IN BEHIND THE STORM AND MAY CHANGE THE RAIN OVER TO SNOW BEFORE ENDING TUESDAY AFTERNOON, WITH SOME LIGHT ACCUMULATIONS OF A SLOPPY INCH OR LESS POSSIBLE MAINLY OVER THE WESTERN AND NORTHERN PHILADELPHIA SUBURBS. PRECIPITATION SHOULD TAPER OFF BY TUESDAY EVENING. IN ADDITION, RAIN WILL BE HEAVY AT TIMES LATER THIS AFTERNOON AND TONIGHT. PONDING OF WATER ON ROADS AND LOW SPOTS IS LIKELY, ALONG WITH SIGNIFICANT WITHIN BANKS RISES ON AREA STREAMS AND CREEKS AND POOR-DRAINAGE FLOODING. THERE COULD EVEN BE A FEW THUNDERSTORMS WHICH WOULD LOCALLY ENHANCE PRECIPITATION AMOUNTS, POSSIBLY RESULTING IN LOCALIZED ROAD AND STREAM FLOODING. MOTORISTS SHOULD BE ALERT TO THE POSSIBILITY OF SLOPPY AND SLIPPERY TRAVEL ON WET ROADS TODAY THROUGH TUESDAY, AND WHERE THE PRECIPITATION ENDS AS SNOW TUESDAY AFTERNOON. STAY TUNED TO LOCAL MEDIA OR NOAA WEATHER RADIO ALL HAZARDS FOR THE LATEST INFORMATION ON THIS IMPENDING STORM. TFG
The office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 2, 4:45 AM EST | Winter Weather Advisory | PHI | Sussex | 8 hr |
| Jan 2, 3:15 PM EST | Winter Storm Warning | PHI | Sussex | 25 hr |
Nearby
Winter Weather Advisories in New Jersey, 2006Winter Weather Advisories in Pennsylvania, 2006Every winter weather advisory in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.